Pacific Journal of Mathematics

Analytic linearization of the Korteweg-de Vries equation.

E. Taflin

Article information

Pacific J. Math., Volume 108, Number 1 (1983), 203-220.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35Q20: Boltzmann equations
Secondary: 35C99: None of the above, but in this section 58F07


Taflin, E. Analytic linearization of the Korteweg-de Vries equation. Pacific J. Math. 108 (1983), no. 1, 203--220.

Export citation


  • [1] J. L. Bona and R. Smith, The initial value problem for the Korteweg-de Vries equation, Phil. Trans. Royal Soc. London, (A) 278 (1975), 555-604.
  • [2] N. Bourbaki, Espaces vectoriels topologiques, Elements de mathematique, Fascicule XVIII, Livre V, Hermann Paris 1973.
  • [3] A. Cohen, Existence and regularity for solutions of the Korteweg-de Vries equation, Arch. Rat. Mech. Anal., 71 (1979), 143-175.
  • [4] L. D. Faddeev, Properties of the S-matrix of the one-dimensional Schrodinger equa- tion, Trudy. Matem. in-ta im. V.A. Steklova, 73 (1964), 314-336.
  • [5] M. Flato, G. Pinczon and J. Simon, Non-linear representations of Lie groups, Ann. Scient. Ecole Norm. Sup. Paris, 10 (1977), 405-418.
  • [6] M. Flato and J. Simon, On a linearization program of non-linear field equations, Phys. Lett., 94B( 1980), 518-522.
  • [7] C. S. Gardner, J. M. Green, M. D. Kurskal and R. M. Miura, Method for solving the Koretweg-de Vries equation, Phys. Rev. Lett., 19 (1967), 1095-1097.
  • [8] R. R. Rosales, Exact solutions of some non-linear evolution equations, Stud. Appl. Math., 59 (1978), 117-151.
  • [9] H. H. Schaefer, Topological Vector Spaces, Springer-Verlag, New-York, Heidelberg, Berlin 1980.
  • [10] L. Schwartz, Theorie des Dsitributions, Hermann 1973,
  • [11] A. Sjoberg, On the Korteweg-de Vries equation, J. Math. Anal. Appl., 29 (1970), 569-579.
  • [12] E. Taflin, Dynamical symmetries and conservation laws for the Kortweg-de Vries equation, to appear in Rep. Math. Phys.
  • [13] E. Taflin, Analytic linearization, Hamiltonian formalism and infinite sequences of con- stants of motion for Burger's equation, Phys. Rev. Lett., 47 (1981), 1425.